Jump to content
Important Survey - Please Participate ×

Steroids setback


Recommended Posts

[je...]

Hi @[Th...]. Maybe it will help if you give a bit of context and explain your situation. Are you tapering? Are you off? How long ago did you take the steroid? For which condition was the steroid prescribed?

Link to comment
Share on other sites

[Th...]

I been off benzo for 3 years In January my cortisol went to a low level doctors diagnosed me with secondary adrenal insufficiency put me on hydrocortisone 20 mg a day two months later they test my cortisol again and it was normal. The doctor called took me off of the hydrocortisone, so it wouldn’t affect my adrenal glands so I think I know I’m in setback I believe from that and I’m having symptoms, I’ve been off the steroid for two months and just praying that I heal 

Link to comment
Share on other sites

[Cr...]

According to WebMD, steroid withdrawal psychological symptoms can last from 2 to 8 weeks, while other sites say it could take several months. This was just for Prednisone. This can happen even for people that have never touched a benzo in their lives.

It is possible this has nothing to do with your benzo withdrawal and you are just sensitive to a long use of steroids. If benzo withdrawal itself made the changes that led to your reaction to the steroids you should still recover and probably a lot faster than your benzo withdrawal took.

Edited by [Cr...]
Link to comment
Share on other sites

[Th...]

Thank you for rent Doctor cold turkey me off the hydrocortisone I have been off for 2 months I am having symptoms like benzo withdrawal but the fatigue is worse I pray I heal 

  • Like 1
Link to comment
Share on other sites

[Fi...]

You will heal from this setback. 

 

I have recovered from my setback and it was a severe one. I had surgery after being off benzos for 15 months. 

The anesthesia had a steroid in it and caused symptoms worse than my original benzo withdrawal. I ended up taking Mirtazapine for the horrific insomnia and I'm now off that too. 

Your nervous system is healing every day just like during withdrawal. I know it feels terrible but it will lift. It has for many people who has setbacks. 

Final healing 

 

  • Like 3
Link to comment
Share on other sites

I am so afraid I was given it for 2 months because of low cortisol i am able to drive waking anxious and nervous I have heaviness in my body and bad fatigue and breathlessness what were your symptoms please 

Link to comment
Share on other sites

Hi Third An, it may be awhile before @[Fi...] revisits again going by recent posting history.

Here is a link to an old thread on this site where other members with medication setbacks posted their experiences and symptoms.

 

Link to comment
Share on other sites

4 hours ago, [[T...] said:

Did you have heaviness in your body and exhaustion from fatigue 

Yes, I was exhausted. 

My symptoms were primarily mental. I was depressed, had insomnia, anhedonia, insomnia, uncontrollable crying, and agoraphobia.

Some people feel intense mental symptoms and some more physical. All normal in a setback. 

It feels so scary but you will recover.

Final healing 

 

 

  • Like 2
Link to comment
Share on other sites

My setback lasted 6.5 months. 

Other people have a setback for a few weeks and others for 18 months.

The first 3 months I had all the symptoms. Then the symptoms started dropping off one by one. The last symptom, anhedonia, was the last to go.  

I am now completely healed. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...